# SDR UPS97822221

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 880-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 880-900 LBL 60-66 FINGER DOUBLER HAS WIDE SPREAD CORROSION.  FABRICATED REPLACEMENT DOUBLER AND INSTALLED IAW SRM 53-7-1, 51-9-0, AND 51-1-20.
